MAUDE Adverse Event Report: UNITED STATES ENDOSCOPY GROUP, INC. REVEAL DISTAL ATTACHMENT CAP

UNITED STATES ENDOSCOPY GROUP, INC. REVEAL DISTAL ATTACHMENT CAP
Model Number 00711773
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/29/2021
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that a reveal distal attachment cap detached from the scope during procedural use in the right colon.The device was retrieved and there was no reported harm to the patient or user of the device.
 
Additional Manufacturer Narrative
On follow-up with the user facility, steris endoscopy has learned that medical tape was not used to secure the cap to the scope, contrary to the instructions for use.Statements in the instructions for use include: "secure the reveal distal attachment cap to the endoscope using medical grade tape ensuring not to cover the side hole.Gently pull on the reveal distal attachment cap to ensure that it is secure." steris endoscopy has provided in-service training on the use of the reveal distal attachment cap to the user facility, particularly the use of medical tape to secure the device.No further issues have been reported.

Brand Name
REVEAL DISTAL ATTACHMENT CAP
Common Device Name
DISTAL ATTACHMENT CAP
Manufacturer (Section D)
UNITED STATES ENDOSCOPY GROUP, INC.
5976 heisley rd
mentor OH 44060
MDR Report Key11386915
Report Number1528319-2021-00006
Device Sequence Number3117354
Product Code OCX
UDI-Device Identifier00724995184766
UDI-Public(01)00724995184766
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K140315
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/05/2023
Device Model Number00711773
Device Catalogue Number00711773
Device Lot Number2007719
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2021
Initial Report FDA Received Date02/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1